# SDR DALA2014102405756

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 29,365 hours, 19,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EXIT SIGN ABOVE FWD LT & RT OVERWING EXITS INOPERATIVE. REPLACED EMERGENCY LIGHTS BATTERY & POWER SUPPLY R5-121, REF AMM 33-51.
